Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 14, NWS Jacksonville, FL

April 7, 2022Flagler County, Putnam County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 7, 2022, 9:42 AM EDT for Flagler County, Putnam County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2022, 9:42 AM EDT (13:42 UTC)
Expired
Apr 7, 2022, 10:15 AM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Flagler County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:21 AM EDTFUNNEL CLOUD4 W Flagler Beach, FLFUNNEL CLOUD REPORTED GOING FROM THE FLAGLER COUNTY AIRPORT TO SEMINOLE WOODS BILVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
2.2
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WFUS52 KJAX 071342
TORJAX
FLC035-107-071415-
/O.NEW.KJAX.TO.W.0014.220407T1342Z-220407T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
942 AM EDT Thu Apr 7 2022

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Flagler County in northeastern Florida...
  Southeastern Putnam County in northeastern Florida...

* Until 1015 AM EDT.
    
* At 942 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Fruitland, or near Pomona Park, moving east at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pomona Park around 945 AM EDT.
  Crescent City around 950 AM EDT.
  Andalusia around 955 AM EDT.
  Palm Coast and Bunnell around 1015 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Espanola, Lake Como, Welaka and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2941 8115 2936 8115 2935 8142 2940 8142
      2938 8145 2934 8158 2934 8166 2937 8167
      2937 8170 2954 8173 2964 8118 2942 8113
TIME...MOT...LOC 1342Z 262DEG 41KT 2944 8163 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

23
2 follow-up statements
197 
WWUS52 KJAX 071353
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
953 AM EDT Thu Apr 7 2022

FLC035-107-071415-
/O.CON.KJAX.TO.W.0014.000000T0000Z-220407T1415Z/
Flagler FL-Putnam FL-
953 AM EDT Thu Apr 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR FLAGLER
AND SOUTHEASTERN PUTNAM COUNTIES...
    
At 953 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Crescent City, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Palm Coast and Bunnell around 1020 AM EDT.

Other locations impacted by this tornadic thunderstorm include Lake
Como and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2941 8115 2936 8115 2935 8142 2940 8142
      2938 8145 2935 8158 2937 8163 2942 8164
      2953 8160 2964 8118 2942 8113
TIME...MOT...LOC 1353Z 259DEG 36KT 2946 8152 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

23
056 
WWUS52 KJAX 071400
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1000 AM EDT Thu Apr 7 2022

FLC035-107-071415-
/O.CON.KJAX.TO.W.0014.000000T0000Z-220407T1415Z/
Flagler FL-Putnam FL-
1000 AM EDT Thu Apr 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR FLAGLER
AND SOUTHEASTERN PUTNAM COUNTIES...
    
At 1000 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Andalusia, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Palm Coast and Bunnell around 1025 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2941 8115 2936 8115 2935 8142 2940 8142
      2938 8145 2938 8153 2940 8158 2943 8158
      2950 8156 2964 8118 2942 8113
TIME...MOT...LOC 1400Z 262DEG 34KT 2947 8147 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

23

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 8:38 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 7, 8:38 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
838 AM EDT Thu Apr 7 2022

.AVIATION...
[Through 12Z Friday]

Rounds of showers and thunderstorms will continue to impact the
northeast FL terminals through around 21Z. We have included tempo
groups for gusty winds and IFR to MVFR visibilities during heavier
downpours. Ceilings will primarily remain MVFR through around 21Z,
but could briefly drop to IFR within heavier thunderstorms as they
pass over the terminal. VFR conditions should prevail at SSI
through around 15Z, followed by a brief round of convection around
or just after 16Z that could produce MVFR conditions and briefly
gusty winds. Outside of thunderstorm activity, southwesterly
surface winds will increase to 10-15 knots by 14Z, with occasional
gusts of 20-25 knots expected through around 20Z. Ceilings will
lift to VFR as convection departs SSI by 19Z and elsewhere by 22Z.
Surface winds will shift to west or west-southwesterly around 10
knots by 22Z, followed by speeds decreasing to 5-10 knots after
00Z.

&&

.PREV DISCUSSION [755 AM EDT]...

.NEAR TERM [Through This Evening]...

Prefrontal trough which has driven the overnight and early morning
convection will move southeast of the forecast area late this
morning. The best support for severe storms is with this trough. The
surface cold front has moved into SE GA, and will continue to move
southeast across region through the day. The front will push to the
SE of area around sunset.

Two areas of convection to follow Today. First is the activity on
the prefrontal trough, which will continue to produce bands of heavy
rain, and potential for isolated strong to severe storms. As the
cold front moves in, it will have the potential to produce a few
strong storms, but much of the energy associated with this overall
system will push south with the prefrontal trough. If there is
enough of a gap between the precipitation with the trough, and the
front the area could destabilize enough for stronger convection with
the front.

Clouds will decrease from the northwest to southeast following the
cold front, with inland areas having a mainly sunny mid to late
afternoon.

Noticeably drier air will advect in behind front as well, with
dewpoints well inland falling from the upper 60s this morning, to
the upper 40s by sunset.

Temperatures will be near steady through the afternoon over much of
the area. For southeastern counties the cloud cover and rain will
keep readings from climbing much higher. For northwestern counties,
the front will bring a cooler airmass, but the sunshine will help to
keep readings up.

.SHORT TERM [Friday Through Saturday Night]...

Upper level trough will remain over the region Friday with trof
axis shifting east of the region Saturday as upstream upper
level ridge builds over the central CONUS. Meanwhile, surface high
pressure slides from western GOM Friday into eastern Gulf
Saturday and into the Florida peninsula Saturday night.

As a result, breezy cooler and sunny conditions will prevail
Friday and Saturday as the pressure gradient across the
Southeast. With drier air in place and breezy winds, elevated fire
danger conditions may be possible Friday afternoon with min RH
values in the 25 to 35 percent range north of I-10. Winds will
decrease slightly overnight, but pick up again after sunrise on
Saturday. Highs Friday will be in the upper 60s and lower 70s, and
lows will range from the lower 40s to the lower 50s Friday night.
On Saturday, breezy WNW winds will continue. Elevated fire danger
conditions will be possible again Saturday afternoon with RH
values 25 to 35 percent range area wide. Highs will be even cooler
Saturday with highs in mid to upper 60s west of highway 301, and
in the upper 60s to lower 70s east of highway 301. Good nocturnal
cool down Saturday night with light west winds leading to minimums
in the 40s inland, to lower 50s along the First Coast.

.LONG TERM [Sunday Through Thursday]...

High pressure will move overhead on Sunday, then shift to the
northeast into the Atlantic early next week. Dry weather is
expected through the long term period with only slight chances of
showers starting to nudge into the western edge of our forecast
area Wednesday night with isolated to widely scattered showers and
Thursday as onshore flow the next frontal system approaches.
Temperatures will gradually warm up through the end of the period
thanks to southeasterly onshore flow.

.MARINE...

A cold front will approach from the northwest this morning then
move across the waters late this afternoon. Showers and storms
will be possible Today, some storms may be severe with damaging
winds and hail. Elevated winds and seas are expected as the cold
front passes and Small Craft Advisories will remain in effect for
the offshore waters through tonight and will likely need to be
extended through the weekend with gale force wind gusts possible.
Gusty winds are expected to develop behind the front Tonight
through Saturday as high pressure builds over the Gulf. High
pressure will move overhead on Sunday, and winds will diminish.
High pressure will shift to the northeast early next week.

Rip Currents: Low risk of rips expected through the weekend in the
strong offshore flow. Surf/Breakers 1 to 2 feet or less.

.FIRE WEATHER...

...ELEVATED FIRE DANGER CONDITIONS EXPECTED FOR FRIDAY AND
SATURDAY AFTERNOONS...

A cold front will continue to progress southeast through the
region today with scattered to numerous showers and storms
expected this morning ahead of this feature for coastal Georgia
and northeast Florida. Some storms may be severe with the main
hazards being damaging winds and hail. Precipitation chances will
end from north to south as the front progresses, ending for SE GA
by early afternoon and NE FL by early evening. Behind the front,
skies will clear and drier, cooler air will filter into the
region. Dry and breezy conditions behind the front will lead to
near critical fire weather conditions north of I-10 Friday and
across all of SE GA and NE FL Saturday. Min RH values will be
between 25 to 35 percent north of I-10 on Friday, and 25 to 35
percent all the region Saturday.

.HYDROLOGY...

Locally heavy rainfall potential will continue to mainly impact
urban areas for flood concerns, since prior to frontal passage the
local area has missed out on most of the heavy rainfall from this
system. Local river basins like the Santa Fe, St Marys and Suwannee
will likely see some more river rises. Overall rainfall totals
will be in the 1-2 inch range with isolated 3-4 inch totals.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  76  47  70  42  63 /  50   0   0   0   0
SSI  77  53  73  50  69 /  60   0   0   0   0
JAX  81  52  73  49  70 /  80   0   0   0   0
SGJ  82  54  73  52  71 /  90  10   0   0   0
GNV  79  50  72  46  70 /  80   0   0   0   0
OCF  80  51  72  49  71 /  90   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 5 AM EDT Friday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

&&

In the hours before

Special weather statement, Apr 7, 7:56 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
756 AM EDT Thu Apr 7 2022

FLZ035-236-340-071230-
Western Alachua FL-Western Marion FL-Gilchrist FL-
756 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of southeastern
Gilchrist, southwestern Alachua and northwestern Marion Counties
through 830 AM EDT...

At 756 AM EDT, Doppler radar was tracking a strong thunderstorm over
Bronson, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Archer, Newberry and Flemington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2928 8241 2948 8241 2948 8255 2954 8256
      2953 8265 2956 8266 2956 8275 2958 8278
      2959 8281 2972 8247 2947 8227 2926 8219
      2925 8219
TIME...MOT...LOC 1156Z 261DEG 33KT 2949 8266

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Apr 7, 8:31 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
831 AM EDT Thu Apr 7 2022

FLZ136-236-240-340-071300-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-
831 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of southern Alachua and
northwestern Marion Counties through 900 AM EDT...

At 831 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Rochelle, or 10 miles south of Gainesville, moving
east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Citra, Hawthorne, Archer, Cross Creek, Newnans Lake, Rochelle,
Micanopy, McIntosh, Flemington and Lochloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2948 8241 2948 8255 2954 8256 2954 8265
      2956 8266 2971 8207 2940 8206 2939 8241
TIME...MOT...LOC 1231Z 254DEG 42KT 2953 8232

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Apr 7, 9:03 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
903 AM EDT Thu Apr 7 2022

FLZ125-225-325-425-071330-
Western Duval FL-South Central Duval FL-Trout River FL-
Coastal Duval FL-
903 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of eastern Duval County
through 930 AM EDT...

At 903 AM EDT, Doppler radar was tracking a strong thunderstorm over
Jacksonville, moving northeast at 25 mph.

HAZARD...Minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Jacksonville, Unf, Arlington, Neptune Beach, Cisco Gardens, Ortega,
Craig Field, San Pablo, Fort Caroline and Nas Jax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3021 8173 3038 8181 3055 8148 3054 8147
      3055 8147 3030 8135
TIME...MOT...LOC 1303Z 247DEG 20KT 3033 8169

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

23
Special weather statement, Apr 7, 9:13 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
913 AM EDT Thu Apr 7 2022

FLZ033-038-137-140-237-240-071345-
Central Marion FL-Inland Flagler FL-Eastern Putnam FL-
Western Putnam FL-Inland St. Johns FL-Eastern Marion FL-
913 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of northwestern
Flagler, south central St. Johns, northeastern Marion and central
Putnam Counties through 945 AM EDT...

At 913 AM EDT, Doppler radar was tracking a strong thunderstorm near
Orange Springs, or 9 miles northeast of Fort McCoy, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palatka, Crescent City, Interlachen, Pomona Park, Fort McCoy, Salt
Springs, East Palatka, Andalusia, Lake Delancy and Fruitland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2940 8143 2938 8145 2932 8168 2931 8168
      2930 8165 2931 8174 2932 8200 2965 8194
      2968 8140
TIME...MOT...LOC 1313Z 268DEG 38KT 2947 8189

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

23
Special weather statement, Apr 7, 9:16 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
916 AM EDT Thu Apr 7 2022

FLZ240-340-071345-
Central Marion FL-Western Marion FL-
916 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of southwestern Marion
County through 945 AM EDT...

At 915 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Black Diamond, or 12 miles northwest of Beverly
Hills, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ocala, Rainbow Lakes Estates, Ocala Airport, Dunnellon and Romeo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2897 8232 2900 8237 2901 8239 2902 8240
      2902 8242 2905 8247 2905 8249 2904 8250
      2904 8253 2921 8254 2922 8240 2927 8240
      2934 8221 2896 8206 2896 8231
TIME...MOT...LOC 1315Z 257DEG 49KT 2903 8262

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

23
Local storm report, Apr 7, 9:41 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLOOD            1 SSW FERNANDINA BEACH  30.64N 81.46W
04/07/2022                   NASSAU             FL   BROADCAST MEDIA

            MOST OF THE PARKING LOT AT CROSSROADS PLAZA
            WAS FLOODED. WATER WENT UP TO AND OVER THE
            CURB. VIDEO RELAYED VIA SOCIAL MEDIA.

&&

KC

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 12:48 AM EDTSpecial Weather StatementJAXHamilton57 min
Apr 7, 1:22 AM EDTSpecial Weather StatementJAXHamilton53 min
Apr 7, 1:37 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton38 min
Apr 7, 2:07 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau23 min
Apr 7, 2:23 AM EDTSevere Thunderstorm Warning Considerable damage threatJAXBaker, Nassau37 min
Apr 7, 2:27 AM EDTTornado WarningJAXNassau33 min
Apr 7, 2:35 AM EDTTornado WarningJAXNassau25 min
Apr 7, 2:45 AM EDTSpecial Marine WarningJAX60 min
Apr 7, 2:49 AM EDTSevere Thunderstorm Warning Considerable damage threatJAXDuval, Nassau41 min
Apr 7, 3:23 AM EDTSpecial Weather StatementJAXDuval37 min
Apr 7, 3:29 AM EDTSpecial Weather StatementJAXNassau16 min
Apr 7, 3:47 AM EDTSpecial Marine WarningJAX28 min
Apr 7, 3:49 AM EDTAreal Flood WarningJAXBaker, Duval, Nassau3 hr
Apr 7, 3:50 AM EDTSpecial Marine WarningJAX8 min
Apr 7, 4:02 AM EDTSpecial Weather StatementJAXDuval28 min
Apr 7, 4:07 AM EDTSpecial Marine WarningJAX68 min
Apr 7, 4:26 AM EDTSevere Thunderstorm WarningJAXDuval, Nassau34 min
Apr 7, 5:02 AM EDTSpecial Weather StatementJAXNassau28 min
Apr 7, 5:10 AM EDTSpecial Marine WarningJAX35 min
Apr 7, 7:04 AM EDTSevere Thunderstorm WarningJAXSaint Johns26 min
Apr 7, 7:08 AM EDTTornado WarningJAXSaint Johns22 min
Apr 7, 7:22 AM EDTSpecial Marine WarningJAX53 min
Apr 7, 7:56 AM EDTSpecial Weather StatementJAXAlachua34 min
Apr 7, 8:07 AM EDTSpecial Marine WarningJAX23 min
Apr 7, 8:14 AM EDTSpecial Marine WarningJAX61 min
Apr 7, 8:31 AM EDTSpecial Weather StatementJAXAlachua29 min
Apr 7, 8:47 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam28 min
Apr 7, 9:03 AM EDTSpecial Weather StatementJAXDuval27 min
Apr 7, 9:07 AM EDTSpecial Marine WarningJAX23 min
Apr 7, 9:08 AM EDTSpecial Marine WarningJAX67 min
Apr 7, 9:13 AM EDTSpecial Weather StatementJAXPutnam32 min
Apr 7, 9:16 AM EDTSpecial Weather StatementJAXMarion29 min
Apr 7, 9:22 AM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam, Saint Johns53 min
Apr 7, 9:36 AM EDTSpecial Marine WarningJAX54 min
Apr 7, 9:45 AM EDTSpecial Marine WarningJAX60 min
Apr 7, 9:50 AM EDTSpecial Weather StatementJAXMarion25 min
Apr 7, 10:05 AM EDTSpecial Weather StatementJAXMarion25 min
Apr 7, 10:15 AM EDTSevere Thunderstorm WarningJAXFlagler30 min
Apr 7, 10:20 AM EDTTornado WarningJAXFlagler25 min
Apr 7, 10:24 AM EDTSpecial Marine WarningJAX66 min
Apr 7, 10:39 AM EDTSpecial Marine WarningJAX36 min
Apr 7, 11:45 AM EDTSpecial Marine WarningJAX60 min
Apr 7, 1:54 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Apr 7, 2:02 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns28 min
Apr 7, 2:03 PM EDTSpecial Marine WarningJAX57 min
Apr 7, 2:18 PM EDTSpecial Weather StatementJAXPutnam27 min
Apr 7, 2:24 PM EDTSpecial Weather StatementJAXNassau36 min
Apr 7, 2:27 PM EDTSpecial Marine WarningJAX63 min
Apr 7, 2:34 PM EDTSpecial Weather StatementJAXSaint Johns26 min
Apr 7, 2:53 PM EDTSpecial Weather StatementJAXNassau37 min
Apr 7, 2:55 PM EDTSpecial Marine WarningJAX65 min
Apr 7, 3:03 PM EDTSpecial Weather StatementJAXNassau27 min
Apr 7, 3:10 PM EDTSpecial Marine WarningJAX65 min
Apr 7, 3:31 PM EDTSpecial Weather StatementJAXDuval29 min
Apr 7, 3:38 PM EDTSpecial Marine WarningJAX52 min
Apr 7, 3:57 PM EDTSpecial Weather StatementJAXDuval18 min
Apr 7, 3:59 PM EDTSpecial Marine WarningJAX46 min
Apr 7, 4:18 PM EDTSpecial Marine WarningJAX42 min
Apr 7, 4:21 PM EDTSpecial Weather StatementJAXDuval24 min
Apr 7, 4:35 PM EDTSevere Thunderstorm WarningJAXDuval25 min
Apr 7, 4:40 PM EDTSpecial Marine WarningJAX65 min
Apr 7, 4:45 PM EDTSevere Thunderstorm WarningJAXDuval30 min
Apr 7, 5:46 PM EDTSpecial Marine WarningJAX44 min
Apr 7, 5:48 PM EDTSpecial Marine WarningJAX27 min
Apr 7, 6:35 PM EDTSpecial Marine WarningJAX40 min
Apr 7, 7:14 PM EDTSpecial Marine WarningJAX61 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.